# SDR C2XA01BT169

- Difficulty date: October 5, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 9,385 hours, 7,435 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR---CO4143 CREW REPORTED LANDING GEAR INDICATION DISAGREEMENT.  AFTER TROUBLESHOOTING PROBLEM, MAINTENANCE CLEANED LANDING GEAR PROXIMITY SWITCHES IAW EMB145 MM CHAPTER 32-61-00.  AIRCRAFT TEST FLOWN SATISFACTORY AND RETURNED TO SERVICE.
